MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562451
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare device was used for a polyp in the colon during a polypectomy procedure performed on (b)(6) 2025.During the procedure, after cutting a polyp, when the technician was about to cut the second polyp, the metal connector of the electrosurgical generator on the handle suddenly fell off.The procedure was completed with another captivator snare device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.Block h11: the captivator emr device was returned and during visual inspection, it was observed that the working length and wire were kinked at the proximal section (strain relief).Additionally, the device was returned with the cautery pin broken/detached.It is important to mention that the upper part of the cautery pin was not returned for analysis.No other problems with the device were noted.The reported event of cautery pin detached was confirmed.Investigation found that the working length and the wire were kinked at the proximal section (strain relief).Additionally, the cautery pin was detached.These problems likely have occurred due the manner as the device was handled and manipulated may have caused the reported and encountered problems.Excessive manipulation of the device without enough care could have induced the defects found.Also, this issue could have occurred due to the way the active cord was connected or disconnected from the cautery pin (2-in-1 connector), which may have caused the cautery pin to become broken/detached, however, since the upper part of the cautery pin was not retuned for analysis, it is not possible to determine the definitive cause for this issue.Therefore, the most probable root cause is cause not established.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23246236
Report Number3005099803-2025-05225
Device Sequence Number16011660
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public(01)08714729071068(17)270816(10)34656028
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562451
Device Catalogue Number6245
Device Lot Number0034656028
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown